# SDR CA071120005

- Difficulty date: November 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 066031252500
- Part serial: 3299
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT EHSI WENT BLANK AND BACK ON TWICE DURING FLIGHT. DEFECT WAS CONFIRMED IN THE HANGAR AS THE DISPLAY WENT BLANK APPROX. 3 MINUTES AFTER POWER UP. (TC NR 20071120005)
